MathSciNet Relay Station
MathSciNet bibliographic data
MR103218 (21 #1999) 20.00
Lyndon, R. C. The equation $a\sp{2}b\sp{2}=c\sp{2}$ in free groups. Michigan Math. J 6 1959 89–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement